# SDR USAA2012122600010

- Difficulty date: December 2, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,475 hours, 21,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON R2 DOOR SILL AT FR68, S23R.  REPAIRED R2 DOOR SILL AT FR68, S23R IAW EA 202061.
